MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PINPOINT LAPAROSCOPE - 10MM, STANDARD, 0 WITH WOLF AND STORZ ADAPTOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PINPOINT LAPAROSCOPE - 10MM, STANDARD, 0 WITH WOLF AND STORZ ADAPTOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number SC9104
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the scope showed a potentially decreased image output to an unknown level.The procedure was completed successfully with no medical intervention or surgical delay.
 
Additional Manufacturer Narrative
The device was returned for investigation and the reported failure mode was confirmed.Alleged failure: "item is defective.Optic is cloudy." probable root cause: as per manufacturer, the malfunction was most likely caused by normal use, customer use and/or handling.The device manufacture date is not known.The reported failure mode will be monitored for future re-occurrence.
 
Event or Problem Description

Brand Name
PINPOINT LAPAROSCOPE - 10MM, STANDARD, 0 WITH WOLF AND STORZ ADAPTOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
burnaby
san jose CA 95138
MDR Report Key7923317
Report Number3012345110-2018-00011
Device Sequence Number13966167
Product Code GCJ
UDI-Device Identifier00858701006063
UDI-Public00858701006063
Combination Product (Y/N)N
PMA/510(K) Number
K150956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSC9104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2018
Initial Date Received by Manufacturer 09/01/2018
Supplement Date Received by Manufacturer09/01/2018
Initial Report FDA Received Date10/01/2018
Supplement Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1